# SDR DALA2024091609062

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 85,427 hours, 11,253 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Unsecure
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 FOUND PAX OXYGEN MASK COMPARTMENT DOOR AT 49 C/D/F/G BROKEN. CORRECTIVE ACTION: R/R O2 CONTAINER PER A330 AMM 35-21-41. OPS CHECK GOOD. (5564548)
